# SDR CALA2024110601056

- Difficulty date: November 5, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N17346
- Make and model: Boeing 737-8
- Aircraft serial: 67626
- Aircraft time: 795 hours, 287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY HAS ELEC SMOKE SMELL.PERFORMED INSPECTION PER FIM TASK 21-00 TASK 830  NO  FAULTS ON ECAM NO MSGS ON OMF,  SUSPECT SMELL FROM OUTSIDE SOURCE . SMELL NOT PRESENT  AT THIS TIME. ECAM VERBAGE ENTERED IN ERROR.
